# SDR 96ZZZX5976

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429WM
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1520SA
- Propeller: Hartzl HCB4TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Condition: Defective
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB TT 486.7 BLADES, 946.0 TT.  ONE BLADE STICKS IN ONE POSITION AND 2 BLADES ROUGH, HARTZELLS REPLY WAS A FLAT SPOT ON BEARINGS OR BEARINGS STEPPING ACROSS SPLIT IN RACE, OR MISMATCHED SET OF RACES.  BEARING AND RACES TT IS UNKNOWN DUE TO NO ENTRY IN LOG BOOK OR WORK ORDER.  PROBLEM FOUND DURING 100 HOUR INSPECTION.  PROP SENT TO HARTZELL NOV 26, 1996.
